# SDR FDEA201604071158

- Difficulty date: April 7, 2016
- Submitted: April 8, 2016
- Operation: Air carrier
- Aircraft: N730FD
- Make and model: Airbus A300 B4-622R
- Aircraft serial: 659
- Aircraft time: 40,491 hours, 21,295 cycles
- System (JASC): 3150 · Central Warning
- Part: Computer
- Part number: 350B53008320
- Part serial: 1402
- Condition: Faulty
- Location: Cockpit
- Part time: 8,791 hours, 5,217 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: N, B, G
- Precautionary procedure: A

## Discrepancy

REFERENCE SDR 16-1157.  MAIN DECK CARGO SMOKE WARNING AT 500 FT ON TAKEOFF.  ALL LIGHTS WENT OUT AFTER 1 MIN MULTIPLE WARNING LIGHTS CYCLED OVER ECAM SCREEN AFTER MAIN DECK CARGO SMOKE.  EMER RTB.  IAW VERBAL FROM FLIGHT CREW, THERE WAS NO SMOKE SMELL OR VISUAL INDICATION OF SMOKE DURING OR AFTER LANDING, ONLY THE INDICATIONS THAT WERE COMING & GOING AT RANDOM ON THE ECAM & OVERHEAD.  THEY WERE NOT MANIPULATING ANY SWITCHES INVOLVED WITH ACFT, PRESSURIZATION, OR BLEED SYS.  THEY MENTIONED THAT ABOUT 10 SEC AFTER THROWING THE LG HANDLE THEY STARTED GETTING BELLS & LIGHTS BUT FELT THAT THERE WAS NO CORRELATION.  R & R BOTH FWC'S IAW MM 31-53-34-04.  OPERATIONS CHECKS & AFS & LAND TESTS IAW AMM 31-53-34-04.
